RUS  ENG
Full version
JOURNALS // Russian Journal of Nonlinear Dynamics // Archive

Nelin. Dinam., 2014 Volume 10, Number 3, Pages 329–343 (Mi nd447)

Bifurcations and chaos in the problem of the motion of two point vortices in an acoustic wave

Evgeny V. Vetchanina, Alexey O. Kazakovb

a Udmurt State University, Universitetskaya 1, Izhevsk, 426034 Russia
b Lobachevsky State University of Nizhny Novgorod, 23 Prospekt Gagarina, Nizhny Novgorod, 603950, Russia

Abstract: This paper is concerned with the dynamics of two point vortices of the same intensity which are affected by an acoustic wave. Typical bifurcations of fixed points have been identified by constructing charts of dynamical regimes, and bifurcation diagrams have been plotted.

Keywords: point vortices, nonintegrability, bifurcations, chart of dynamical regimes.

UDC: 532.5.031

MSC: 76B47

Received: 10.09.2014
Revised: 25.09.2014



© Steklov Math. Inst. of RAS, 2024